×

On the category of indecomposable distributions on topological groups. (English) Zbl 0104.36205


PDFBibTeX XMLCite
Full Text: DOI

References:

[1] A. I. Khinchine, Contribution à l’arithmétique des lois de distribution, Bull. Math. Univ. Moscou 1 (1937), 6-17.
[2] Harald Cramér, Problems in probability theory, Ann. Math. Statistics 18 (1947), 165 – 193. · Zbl 0032.03302
[3] Paul Lévy, Sur une classe de lois de probabilité indécomposables, C. R. Acad. Sci. Paris 235 (1952), 489 – 491 (French). · Zbl 0047.12202
[4] Daniel Dugué, Sur certains exemples de décomposition en arithmétique des lois de probabilité, Ann. Inst. H. Poincaré 12 (1951), 159 – 169 (French). · Zbl 0045.07203
[5] Ronald Aylmer Fisher and Daniel Dugué, Un résultat assiz inattendu d’arithmétique des lois de probabilité, C. R. Acad. Sci. Paris 227 (1948), 1205 – 1206 (French). · Zbl 0038.08602
[6] Walter Rudin, Representation of functions by convolutions, J. Math. Mech. 7 (1958), 103 – 115. · Zbl 0079.13302
[7] Paul R. Halmos, Measure Theory, D. Van Nostrand Company, Inc., New York, N. Y., 1950. · Zbl 0040.16802
[8] Yu. V. Prokhorov, Convergence of random processes and limit theorems in probability theory, Teor. Veroyatnost. i Primenen. 1 (1956), 177 – 238 (Russian, with English summary). · Zbl 0075.29001
[9] V. S. Varadarajan, Weak convergence of measures on separable metric spaces, Sankhyā 19 (1958), 15 – 22. · Zbl 0082.26505
[10] R. Ranga Rao, Some problems in probability theory, thesis submitted to Calcutta University, 1960.
[11] B. V. Gnedenko and A. N. Kolmogorov, Limit distributions for sums of independent random variables, Addison-Wesley Publishing Company, Inc., Cambridge, Mass., 1954. Translated and annotated by K. L. Chung. With an Appendix by J. L. Doob. · Zbl 0056.36001
[12] N. N. Vorob\(^{\prime}\)ev, Addition of independent random variables on finite abelian groups, Mat. Sbornik N.S. 34(76) (1954), 89 – 126 (Russian).
[13] Roman Sikorski, Boolean algebras, Ergebnisse der Mathematik und ihrer Grenzgebiete, N. F., Heft 25, Springer-Verlag, Berlin-Göttingen-Heidelberg, 1960. · Zbl 0087.02503
[14] Felix Hausdorff, Set theory, Chelsea Publishing Company, New York, 1957. Translated by John R. Aumann, et al. · Zbl 0081.04601
[15] L. S. Pontrjagin, Topological groups, Princeton Univ. Press, Princeton, N. J., 1939. · JFM 65.0872.02
[16] André Weil, Sur les espaces à structure uniforme et sur la topologie générale, Hermann, Paris, 1937. · JFM 63.0569.04
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.